# SDR A6WA2017112745430

- Difficulty date: November 17, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 33,815 hours, 32,497 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A GEAR UP DISAGREE AND NOSE DOOR WARNING AFTER TAKE OFF.  COMPLIED WITH QRH, NOSE WHEEL DID NOT RETRACT, MLG UP AND LOCKED, NOSE SHOWING  DOWN AND LOCKED.   REMOVED AND REPLACED NOSE LANDING GEAR BRACKET SUB ASSY, RIGHT PROXIMITY SENSORS, WOW NR 2 AND OLEO CENTERED & EXTENDED HARNESS IAW AMM 32-61-05, AND 32-24-01. OPS CHECKED GOOD AND RIG CHECKED GOOD.
